# SDR YENA20131228250

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000549
- Aircraft time: 4,670 hours, 2,937 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R7011
- Condition: Failed
- Location: Slat System
- Part time: 4,670 hours, 2,937 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY, EICAS SLAT FAIL MESSAGE LEVELING AT CRUISE 340. PERFORMED FIM TASK 27-83-00-810-814-A, R & R OTBD SLAT SKEW SENSOR AT SLAT PANELS 2/3 IAW AMM 27-83-01.  OPS CHECK NORMAL.
